The cross section of expected stock returns in the Chinese A-share market
Yuenan Wang and
Amalia Di Iorio
Global Finance Journal, 2007, vol. 17, issue 3, 335-349
Date: 2007
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (18)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S1044-0283(06)00056-1
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:glofin:v:17:y:2007:i:3:p:335-349
Access Statistics for this article
Global Finance Journal is currently edited by Manuchehr Shahrokhi
More articles in Global Finance Journal from Elsevier
Bibliographic data for series maintained by Catherine Liu ().